MathSciNet Relay Station
MathSciNet bibliographic data
MR389781 10H05
Fujii, Akio On the difference between $r$ consecutive ordinates of the zeros of the Riemann zeta function. Proc. Japan Acad. 51 (1975), no. 10, 741–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement